# SDR CALA9801233

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Component: Dme
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY FLASHLIGHT IN CABIN INOPERATIVE.  THE FLASHLIGHT WAS REMOVED AND REPLACED.
